Feigenbaum universality and the thermodynamic formalism

E. B. Vul, Yakov G. Sinai, K. M. Khanin

Research output: Contribution to journalArticlepeer-review

84 Scopus citations


CONTENTS § 1. Sequences of period-doubling bifurcations § 2. Facts from the general theory of continuous one-dimensional maps § 3. The doubling transformation § 4. Properties of the Feigenbaum attractor § 5. Small random perturbations of the map g § 6. Feigenbaum universality in the multi-dimensional case and some other generalizations References.

Original languageEnglish (US)
Pages (from-to)1-40
Number of pages40
JournalRussian Mathematical Surveys
Issue number3
StatePublished - Jun 30 1984

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Feigenbaum universality and the thermodynamic formalism'. Together they form a unique fingerprint.

Cite this